# SDR AWXA200600365

- Difficulty date: January 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK LEVEL 1 CORROSION WAS DISCOVERED ON THE BOTTOM SURFACE OF THE LEFT HAND LATERAL SHEAR PLATE AT Y1295 AND FS 69-70.  MAINTENANCE REMOVED AND INSTALLED NEW LATERAL SHEAR PLATE AT Y1295 AND FS 69-70 IAW AIRBUS A320 SRM 51-42-11 PGS 22-23 FIG 8 AND AIRBUS A320 SRM 51-42-11 PGS 8-14 FIGS 3 AND 4.
